Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By melindau
Realistically, how much APAP to damage a liver
  1. #1
    Clint31 is offline Member
    Join Date
    May 2014
    Posts
    55

    Default Realistically, how much APAP to damage a liver

    I am scared and it has led me down the path of quitting for good. I have some liver discomfort - of course I had this before a year ago and got it scanned and doctor said it was fine. It feels inflamed and I can feel it to my back. For about a year I have taken on average 2 10/325 norco daily for chronic fatigue and other issues. Recently I have started to have some body odor and I am not a person who has had body odor ever in my life and of course the liver discomfort.

    I see threads of people taking 20 and 30 of these pills a day, and have never heard one of them complain of the ailments I have unless they are just not listing them. I have a hard time believing that 650 MG of acetaminophen a day could have my liver close to in failure. basically - I hope for no "go to the doctor ASAP" replies, just someone to realistically talk it through with me. Could my liver just me inflamed and upset because I continued to use while it was irrirated? I have noticed when I do not take any for 4-5 my liver definitely improves. It is the body odor that has me concerned about liver failure.

    Thanks for your help and support here. I must lean on the folks here because I am scared and ashamed. I am 31 years old. And during my time taking this stuff I only drank alcohol 4-5 times in the past year and never on a day that I took the norco.

  2. #2
    Clint31 is offline Member
    Join Date
    May 2014
    Posts
    55

    Default

    I see I have had 33 views and no responses. Why don't people respond here

  3. #3
    melindau is offline Member
    Join Date
    Aug 2008
    Posts
    456

    Default

    Hi Clint try to stick to the first post you made... that is were we know you from.. were here for you!!
    Melinda
    Comeback Kid likes this.

  4. #4
    Clint31 is offline Member
    Join Date
    May 2014
    Posts
    55

    Default

    Quote Originally Posted by melindau View Post
    Hi Clint try to stick to the first post you made... that is were we know you from.. were here for you!!
    Melinda
    what do you mean

  5. #5
    blueopiate is offline Member
    Join Date
    Oct 2011
    Posts
    109

    Default

    I have wondered this myself. I have been told 4000mg and 3000mg within 24 hours. But I have far exceeded that more times then I can count. I think it's probably where the majority of people could have liver damage. To my shock, my liver levels have been normal all my years of abuse. Perhaps I'm just the exception. Perhaps it would take one more time of a bing day to send me into liver failure. I'm not going to find out, I'm so done whit this never ending yo-yo. Don't try to test it please, it's not worth it.

  6. #6
    Iwantoff2013 is offline Platinum Member
    Join Date
    Sep 2013
    Location
    So Calif
    Posts
    3,288

    Default

    Quote Originally Posted by Clint31 View Post
    what do you mean
    Hi Clint,

    I don't think I've posted to you before. Just wanted to answer your question. Melinda meant that you should stick to one thread. It's much easier for us to keep up with you that way. Creating a bunch of new threads tends to get confusing for the rest of us.

    Hope you're well. Take care.
    Kat

  7. #7
    SickinSeattle is offline New Member
    Join Date
    Oct 2014
    Posts
    2

    Default

    Hey Clint - if you went to your doctor and have your liver levels checked you should be good. Tylenol does affect the liver - usually large doses, I think it's changed to 3,000mg in 24 hours. If you have "Tylenol toxicity" your body is going to let you know - nausea, vomiting, abdominal pain, inability to eat. I have no clue about the body odor. Maybe you could ask your doctor to change the prescription?

  8. #8
    4750 is offline New Member
    Join Date
    Nov 2014
    Posts
    1

    Default

    You can take safely 4000 mg of Tylenol a day with no liver damage. Get your liver checked every 3 months just as safety precaution. A retired nurse and if I can help in any way please let me know.God bless.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22